MAUDE Adverse Event Report: ZIMMER BIOMET, INC. STANDARD 40MM DIAMETER BEARING; SHOULDER, PROSTHESIS

ZIMMER BIOMET, INC. STANDARD 40MM DIAMETER BEARING; SHOULDER, PROSTHESIS
Catalog Number 110031421
Medical Device Problem Codes Detachment of Device or Device Component (2907); Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cmp-(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565 - 2023 -03609.D10: mini standard thickness +6mm taper offset 40mm diameter humeral tray cat: 110031405 lot: 65172673.G2: foreign: canada.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up report will be submitted.H3 other text : product not returned.
 
Event or Problem Description
It was reported that the patient was revised due to instability.Upon examination and current xray, it was noted that the reverse liner had disassociated from its tray and was the cause the instability.No additional patient consequences were reported.Attempts have been made and additional information on the reported event is unavailable.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d1, d2, d4, d9, g4, h4 if any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.A comprehensive reverse shoulder poly bearing and a comprehensive reverse shoulder mini humeral tray were returned for evaluation.As returned, damage is seen on the backside and spherical radius of the bearing.The locking tabs are bent/damaged.The inner humeral tray exhibits surface damage.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: a reverse-type right shoulder arthroplasty is present.There is superior displacement of the polyethylene liner with resulting mild subluxation of the glenohumeral alignment and metal on metal implant contact.There is no fracture.Device history record was reviewed and no discrepancies were found.The reported event is confirmed, based on review of the provided x-rays.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
STANDARD 40MM DIAMETER BEARING
Common Device Name
SHOULDER, PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18320654
Report Number0001822565-2023-03607
Device Sequence Number15236205
Product Code KWS
UDI-Device Identifier00887868231520
UDI-Public(01)00887868231520(17)260526(10)65007451
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/26/2026
Device Catalogue Number110031421
Device Lot Number65007451
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2023
Supplement Date Received by Manufacturer01/02/2024
04/02/2024
Initial Report FDA Received Date12/13/2023
Supplement Report FDA Received Date01/24/2024
04/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale